# SDR 96ZZZX4337

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8883S
- Make and model: Airtrc AT301
- Aircraft serial: 3010226
- Propeller: Hamstd 12D40
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Bolt Broke
- Location: Counterweight
- Component: Hamstd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COUNTERWEIGHT BOLT BROKE CAUSING AIRCRAFT TO PERFORM AN EMERGENCY LANDING AND NOSING OVER ON ITS BACK CAUSING EXTENSIVE DAMAGE TO THE AIRCRAFT.
